The limit theorem for Bellman–Harris process with final types
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra, analysis and their applications, Tome 200 (1991), pp. 75-83 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1991_200_a6,
     author = {V. A. Vatutin},
     title = {The limit theorem for {Bellman{\textendash}Harris} process with final types},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {75--83},
     year = {1991},
     volume = {200},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1991_200_a6/}
}
TY  - JOUR
AU  - V. A. Vatutin
TI  - The limit theorem for Bellman–Harris process with final types
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1991
SP  - 75
EP  - 83
VL  - 200
UR  - http://geodesic.mathdoc.fr/item/TM_1991_200_a6/
LA  - ru
ID  - TM_1991_200_a6
ER  - 
%0 Journal Article
%A V. A. Vatutin
%T The limit theorem for Bellman–Harris process with final types
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1991
%P 75-83
%V 200
%U http://geodesic.mathdoc.fr/item/TM_1991_200_a6/
%G ru
%F TM_1991_200_a6
V. A. Vatutin. The limit theorem for Bellman–Harris process with final types. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Number theory, algebra, analysis and their applications, Tome 200 (1991), pp. 75-83. http://geodesic.mathdoc.fr/item/TM_1991_200_a6/